Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: O. Hernández-Lerma and J. B. Lassere
Title: Discrete-time Markov control processes: Basic optimality criteria
Additional book information: Appl. Math., vol. 30, Springer-Verlag, Berlin and New York, 1996, xiv+216 pp., ISBN 0-387-94579-2, $34.95

Review Information:

Reviewer: Wendell H. Fleming
Affiliation: Brown University
Journal: Bull. Amer. Math. Soc. 34 (1997), 205-206
MSC (1991): Primary 90C40, 93E20
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society